MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. BONE SCREW SELF-TAPPING 40 MM LENGTH 6.5 MM DIA.; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. BONE SCREW SELF-TAPPING 40 MM LENGTH 6.5 MM DIA.; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Rheumatoid Arthritis (1724)
Date of Event 02/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical devices: 00662406560, bone screw self-tapping 60 mm length 6.5 mm dia., lot # 61458850; 00662406520, bone screw self-tapping 20 mm length 6.5 mm dia., lot # 63991418; 00662406525, bone screw self-tapping 25 mm length 6.5 mm dia., lot # 63896220; 00662406560, bone screw self-tapping 60 mm length 6.5 mm dia., lot # 62529457; 00662406550, bone screw self-tapping 50 mm length 6.5 mm dia., lot # 63991423; 00662406540, bone screw self-tapping 40 mm length 6.5 mm dia., lot # 64080526; 00700006020, trabecular metalac acetabular revision shell, lot # 63767639.Report source: event occurred in the (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0002648920 - 2020 - 00106, 0002648920 - 2020 - 00107, 0002648920 - 2020 - 00108, 0002648920 - 2020 - 00109, 0002648920 - 2020 - 00110, 0002648920 - 2020 - 00112.
 
Event or Problem Description
It was reported that approximately 17 months post implantation, the patient was revised due to loosening of the acetabular components.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were update/corrected updated: b4, b5, g4, g7, h2, h3, h6.The reported event was able to be confirmed by review of medical records.Provided radiographs were reviewed by a hcp and identified loosened and displaced acetabular implant with fixation screw fractures.No further evaluation could be performed with the provided x-ray images.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BONE SCREW SELF-TAPPING 40 MM LENGTH 6.5 MM DIA.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key9746230
Report Number0002648920-2020-00111
Device Sequence Number14115910
Product Code JDI
UDI-Device Identifier00889024127685
UDI-Public(01)00889024127685
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K840643
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00662406540
Device Lot Number63704581
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer06/18/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;